# SDR AALA202506044314

- Difficulty date: December 9, 2024
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 67,420 hours, 28,825 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF, AIRCRAFT DEVELOPED A 540 LBS FUEL IMBALANCE BETWEEN THE LEFT TANK AND RIGHT TANK. THE IMBALANCE REMAINED BETWEEN 540LBS AND 400 LBS.  DUE TO RECENT AIRCRAFT FUEL LEAK, WE OPTED TO NOT BALANCE THE FUEL. THE LEFT TANK IS THE LOW TANK.  REMOVED AND REPLACED AND BITE CHECKED LEFT WING FUEL COMPENSATOR (AALA202412104314) AND PROBE NUMBER 10 (AALA202506045050), PER B737 AMM 28-41-21-401. BITE CHECK GOOD.
